Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Accidental ingestion of thioacetamide. Burning in the chest. What to do?

I was doing a chem lab and for whatever retarded reason, I didn t wear gloves. (Probably because it was the first lab I did in college.) Then I was doing the lab that involves Thioacetamide. I spilled Thio while putting it in the test tube , but I don t think I ve touched it. So I used a napkin and cleaned the test tube. Then I finished the lab late and had like 3 minutes to walk to the next class and I was really hungry and for some other stupid reasons I ate the sandwich the I brought. I didn t wash my hand but the sandwich was in a bag. I think I held it in my hand with the last bite. Now I feel funny inside. The area around my chest is burning a little bit. Any suggestions for me? What should I do?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
1. because you neither came in contact (through eyes-skin-inhalation-ingestion) thus systemic effects are not seen and neither warrants any first aid measures but requires medical attention.
2. although is a potential human carcinogenic, so consult with your Doctor for any Chronic effect.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor